# SDR DALA2024093009532

- Difficulty date: September 16, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0582605) CRACK ON 663 FWD UPPER "L" ANGLE STA 663, RBL9, WL166. REMOVED AND REPLACED ATTACH ANGLE STA 663, RBL 9 WL 166. FABRICATED USED MATERIAL P/N 2024 T3# 0.071", LOT. 5160533 AND P/N 2024 T3 # 0.063" LOT. 5145130-1 IAW B737 SRM 51-10-10-2R-5.
